# SDR GTIA200600071

- Difficulty date: June 27, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- Aircraft time: 58,104 hours, 27,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Loose
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AND LEFT AFT OVERWING EMERGENCY EXIT MARKER LIGHTS INOP.  FOUND LOOSE TERMINALS AT B5-105 BATTERY PACK.  SECURED TERMINALS, OPS CHECK NORMAL.
